# SDR SWAA2019102438170

- Difficulty date: October 1, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,469 hours, 29,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ANGLE UNDER SHIELD CORRODED ON THE FORWARD END BETWEEN BS. 767 TO BS. 787, RBL 23. / R&R ANGLE PER SRM & DWG.
